Alert archive / Oklahoma / Wind Advisories in 2014
Wind Advisory 9, NWS Norman, OK
NWS Norman, OK issued this wind advisory at Mar 10, 2014, 3:15 PM CDT for 48 counties in Oklahoma; 8 counties in Texas. It took effect at Mar 11, 2014, 1:00 PM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2014, 3:15 PM CDT (20:15 UTC)
- In effect from
- Mar 11, 2014, 1:00 PM CDT
- Expired
- Mar 12, 2014, 7:00 AM CDT
- In force
- 18 hr
- Issued by
- NWS Norman, OK
All 56 counties
Alfalfa County, OK, Atoka County, OK, Beckham County, OK, Blaine County, OK, Bryan County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Coal County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Hughes County, OK, Jackson County, OK, Jefferson County, OK, Johnston County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Major County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Norman radar (KTLX), 81 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.3 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2397 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
921 WWUS74 KOUN 102015 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 315 PM CDT MON MAR 10 2014 OKZ004>031-033>041-044>046-TXZ083>090-110500- /O.NEW.KOUN.WI.Y.0009.140311T1800Z-140312T1200Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-COTTON-JEFFERSON-CARTER- HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN... PAULS VALLEY...SULPHUR...WALTERS...WAURIKA...ARDMORE...QUANAH... CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS...MUNDAY... KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY...LAKESIDE CITY... HENRIETTA 315 PM CDT MON MAR 10 2014 ...WIND ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 7 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM TUESDAY TO 7 AM CDT WEDNESDAY. * TIMING: TUESDAY AFTERNOON AND EVENING * WINDS: SOUTHWEST WINDS 15 TO 25 MPH BECOMING NORTH 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH. * IMPACTS: HAZARDOUS DRIVING CONDITIONS FOR HIGH-PROFILE AND LIGHT WEIGHT VEHICLES... ESPECIALLY ALONG EAST-WEST ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$
6 follow-up statements
041 WWUS74 KOUN 110247 AAA NPWOUN URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 947 PM CDT MON MAR 10 2014 OKZ004>031-033>041-044>046-TXZ083>090-111100- /O.CON.KOUN.WI.Y.0009.140311T1800Z-140312T1200Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-COTTON-JEFFERSON-CARTER- HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN... PAULS VALLEY...SULPHUR...WALTERS...WAURIKA...ARDMORE...QUANAH... CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS...MUNDAY... KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY...LAKESIDE CITY... HENRIETTA 947 PM CDT MON MAR 10 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM TUESDAY TO 7 AM CDT WEDNESDAY... * TIMING: VERY STRONG NORTHERLY WINDS WILL SPREAD OVER NORTHERN AND WESTERN OKLAHOMA EARLY TUESDAY AFTERNOON AND OVER THE REST OF ADVISORY AREA LATE IN THE AFTERNOON AND EVENING. * WINDS: GUSTY SOUTHWEST WINDS 20 TO 30 MPH BECOMING NORTH 25 TO 40 MPH WITH GUSTS OF 45 TO 55 MPH POSSIBLE. * IMPACTS: HAZARDOUS DRIVING CONDITIONS FOR HIGH-PROFILE AND LIGHT WEIGHT VEHICLES...ESPECIALLY ALONG EAST-WEST ROADS. * OTHER IMPACTS: VERY HIGH WILDFIRE DANGER WILL BE SEEN TUESDAY. THE WIND INCREASE AND SHIFT WILL MAKE FIRE CONTAINMENT EXTREMELY DIFFICULT...IF NOT IMPOSSIBLE. ALL OUTDOOR BURNING...AND OTHER ACTIVITIES THAT COULD LEAD TO FIRES SUCH AS WELDING AND THROWING CIGARETTES FROM VEHICLES...SHOULD BE AVOIDED! PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$
601 WWUS74 KOUN 110946 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 446 AM CDT TUE MAR 11 2014 OKZ032-042-043-047-048-050>052-112115- /O.EXB.KOUN.WI.Y.0009.140312T0000Z-140312T1200Z/ HUGHES-PONTOTOC-COAL-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN- INCLUDING THE CITIES OF...HOLDENVILLE...ADA...COALGATE... TISHOMINGO...ATOKA...MARIETTA...MADILL...DURANT 446 AM CDT TUE MAR 11 2014 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT WEDNESDAY. * WINDS: GUSTY SOUTHWEST WINDS 20 TO 30 MPH BECOMING NORTH 25 TO 40 MPH WITH GUSTS OF 45 TO 55 MPH POSSIBLE. * IMPACTS: HAZARDOUS DRIVING CONDITIONS FOR HIGH-PROFILE AND LIGHT WEIGHT VEHICLES...ESPECIALLY ALONG EAST-WEST ROADS. * OTHER IMPACTS: VERY HIGH WILDFIRE DANGER WILL BE SEEN TUESDAY. THE WIND INCREASE AND SHIFT WILL MAKE FIRE CONTAINMENT EXTREMELY DIFFICULT...IF NOT IMPOSSIBLE. ALL OUTDOOR BURNING... AND OTHER ACTIVITIES THAT COULD LEAD TO FIRES SUCH AS WELDING AND THROWING CIGARETTES FROM VEHICLES...SHOULD BE AVOIDED! PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$ OKZ004>031-033>041-044>046-TXZ083>090-112115- /O.CON.KOUN.WI.Y.0009.140311T1800Z-140312T1200Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-COTTON-JEFFERSON-CARTER- HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN... PAULS VALLEY...SULPHUR...WALTERS...WAURIKA...ARDMORE...QUANAH... CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS...MUNDAY... KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY...LAKESIDE CITY... HENRIETTA 446 AM CDT TUE MAR 11 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM CDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM CDT WEDNESDAY. * WINDS: GUSTY SOUTHWEST WINDS 20 TO 30 MPH BECOMING NORTH 25 TO 40 MPH WITH GUSTS OF 45 TO 55 MPH POSSIBLE. * IMPACTS: HAZARDOUS DRIVING CONDITIONS FOR HIGH-PROFILE AND LIGHT WEIGHT VEHICLES...ESPECIALLY ALONG EAST-WEST ROADS. * OTHER IMPACTS: VERY HIGH WILDFIRE DANGER WILL BE SEEN TUESDAY. THE WIND INCREASE AND SHIFT WILL MAKE FIRE CONTAINMENT EXTREMELY DIFFICULT...IF NOT IMPOSSIBLE. ALL OUTDOOR BURNING... AND OTHER ACTIVITIES THAT COULD LEAD TO FIRES SUCH AS WELDING AND THROWING CIGARETTES FROM VEHICLES...SHOULD BE AVOIDED! PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$ CMS
960 WWUS74 KOUN 112030 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK ISSUED BY NATIONAL WEATHER SERVICE TULSA OK 330 PM CDT TUE MAR 11 2014 OKZ004>031-033>041-044>046-TXZ083>090-121000- /O.CON.KOUN.WI.Y.0009.000000T0000Z-140312T1200Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-COTTON-JEFFERSON-CARTER- HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN... PAULS VALLEY...SULPHUR...WALTERS...WAURIKA...ARDMORE...QUANAH... CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS...MUNDAY... KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY...LAKESIDE CITY... HENRIETTA 330 PM CDT TUE MAR 11 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY. * WINDS: GUSTY SOUTHWEST WINDS 20 TO 30 MPH BECOMING NORTH 25 TO 40 MPH WITH GUSTS OF 45 TO 55 MPH POSSIBLE. * IMPACTS: HAZARDOUS DRIVING CONDITIONS FOR HIGH-PROFILE AND LIGHT WEIGHT VEHICLES...ESPECIALLY ALONG EAST-WEST ROADS. * OTHER IMPACTS: VERY HIGH WILDFIRE DANGER WILL BE SEEN TUESDAY. THE WIND INCREASE AND SHIFT WILL MAKE FIRE CONTAINMENT EXTREMELY DIFFICULT...IF NOT IMPOSSIBLE. ALL OUTDOOR BURNING... AND OTHER ACTIVITIES THAT COULD LEAD TO FIRES SUCH AS WELDING AND THROWING CIGARETTES FROM VEHICLES...SHOULD BE AVOIDED! PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$ OKZ032-042-043-047-048-050>052-121000- /O.CON.KOUN.WI.Y.0009.140312T0000Z-140312T1200Z/ HUGHES-PONTOTOC-COAL-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN- INCLUDING THE CITIES OF...HOLDENVILLE...ADA...COALGATE... TISHOMINGO...ATOKA...MARIETTA...MADILL...DURANT 330 PM CDT TUE MAR 11 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT WEDNESDAY. * WINDS: GUSTY SOUTHWEST WINDS 20 TO 30 MPH BECOMING NORTH 25 TO 40 MPH WITH GUSTS OF 45 TO 55 MPH POSSIBLE. * IMPACTS: HAZARDOUS DRIVING CONDITIONS FOR HIGH-PROFILE AND LIGHT WEIGHT VEHICLES...ESPECIALLY ALONG EAST-WEST ROADS. * OTHER IMPACTS: VERY HIGH WILDFIRE DANGER WILL BE SEEN TUESDAY. THE WIND INCREASE AND SHIFT WILL MAKE FIRE CONTAINMENT EXTREMELY DIFFICULT...IF NOT IMPOSSIBLE. ALL OUTDOOR BURNING... AND OTHER ACTIVITIES THAT COULD LEAD TO FIRES SUCH AS WELDING AND THROWING CIGARETTES FROM VEHICLES...SHOULD BE AVOIDED! PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$
720 WWUS74 KOUN 120114 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 814 PM CDT TUE MAR 11 2014 OKZ004>048-050>052-TXZ083>090-120915- /O.CON.KOUN.WI.Y.0009.000000T0000Z-140312T1200Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK... LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...COALGATE... WALTERS...WAURIKA...ARDMORE...TISHOMINGO...ATOKA...MARIETTA... MADILL...DURANT...QUANAH...CHILLICOTHE...CROWELL...VERNON... WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY... HOLLIDAY...LAKESIDE CITY...HENRIETTA 814 PM CDT TUE MAR 11 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY. * WINDS: NORTHWEST 25 TO 40 MPH WITH GUSTS OF 45 TO 55 MPH POSSIBLE. * IMPACTS: HAZARDOUS DRIVING CONDITIONS FOR HIGH-PROFILE AND LIGHT WEIGHT VEHICLES...ESPECIALLY ALONG EAST-WEST ROADS. BLOWING DUST DUE TO THE WIND WILL ALSO IMPACT VISIBILITIES. * OTHER IMPACTS: VERY HIGH WILDFIRE DANGER WILL CONTINUE TONIGHT... ALL OUTDOOR BURNING AND OTHER ACTIVITIES THAT COULD LEAD TO FIRES SUCH AS WELDING AND THROWING CIGARETTES FROM VEHICLES... SHOULD BE AVOIDED! PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$ KURTZ
429 WWUS74 KOUN 120339 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1039 PM CDT TUE MAR 11 2014 OKZ004>048-050>052-TXZ083>090-121200- /O.CON.KOUN.WI.Y.0009.000000T0000Z-140312T1200Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK... LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...COALGATE... WALTERS...WAURIKA...ARDMORE...TISHOMINGO...ATOKA...MARIETTA... MADILL...DURANT...QUANAH...CHILLICOTHE...CROWELL...VERNON... WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY... HOLLIDAY...LAKESIDE CITY...HENRIETTA 1039 PM CDT TUE MAR 11 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY. * WINDS: NORTH TO NORTHWEST 25 TO 40 MPH WITH GUSTS OF 45 TO 55 MPH. * IMPACTS: HAZARDOUS DRIVING CONDITIONS FOR HIGH-PROFILE AND LIGHT WEIGHT VEHICLES...ESPECIALLY ALONG EAST-WEST ROADS. BLOWING DUST DUE TO THE WIND WILL ALSO IMPACT VISIBILITIES. * OTHER IMPACTS: VERY HIGH WILDFIRE DANGER WILL CONTINUE TONIGHT... ALL OUTDOOR BURNING AND OTHER ACTIVITIES THAT COULD LEAD TO FIRES SUCH AS WELDING AND THROWING CIGARETTES FROM VEHICLES... SHOULD BE AVOIDED! PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$
794 WWUS74 KOUN 120914 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 414 AM CDT WED MAR 12 2014 OKZ004>026-033>036-TXZ083-121015- /O.CAN.KOUN.WI.Y.0009.000000T0000Z-140312T1200Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-HARMON-GREER- KIOWA-JACKSON-HARDEMAN- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... HOLLIS...MANGUM...HOBART...ALTUS...QUANAH...CHILLICOTHE 414 AM CDT WED MAR 12 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE WIND ADVISORY. WIND SPEEDS HAVE DROPPED BELOW ADVISORY LEVELS...AND ARE EXPECTED TO CONTINUE TO DIMINISH THROUGH THE REST OF THE DAY. $$ OKZ027>032-037>048-050>052-TXZ084>090-121200- /O.CON.KOUN.WI.Y.0009.000000T0000Z-140312T1200Z/ GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-TILLMAN- COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON- CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-FOARD-WILBARGER-WICHITA- KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...CHICKASHA...PURCELL...NORMAN...MOORE... SHAWNEE...SEMINOLE...HOLDENVILLE...FREDERICK...LAWTON...DUNCAN... PAULS VALLEY...SULPHUR...ADA...COALGATE...WALTERS...WAURIKA... ARDMORE...TISHOMINGO...ATOKA...MARIETTA...MADILL...DURANT... CROWELL...VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR... ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA 414 AM CDT WED MAR 12 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. * WINDS: NORTH TO NORTHWEST 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH. * IMPACTS: HAZARDOUS DRIVING CONDITIONS FOR HIGH-PROFILE AND LIGHT WEIGHT VEHICLES...ESPECIALLY ALONG EAST-WEST ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$ CMS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Mar 10, 12:41 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Mar 10, 12:41 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 1241 PM CDT MON MAR 10 2014 .AVIATION... SOUTH/SOUTHWEST WINDS WILL PERSIST UNTIL A COLD FRONT BEGINS MOVING THROUGH THE AREA TUESDAY MORNING. GUSTY NORTHWEST/NORTH WINDS WILL BE LIKELY BEHIND THE FRONT... ALTHOUGH THE STRONGEST ARE EXPECTED AFTER 18Z. LOW-LEVEL MOISTURE INCREASES OVERNIGHT AND BRINGS AT LEAST THE CHANCE FOR FOG/STRATUS TO KLAW AND KSPS TUESDAY MORNING. FOR RIGHT NOW... WILL BRING A SLIGHT REDUCTION IN VSBY AND SCT LOW CLOUDS... BUT THERE WILL BE A CHANCE OF IFR CONDITIONS AT THESE SITES. && .PREV DISCUSSION... /ISSUED 339 AM CDT MON MAR 10 2014/ DISCUSSION... INCREASED FIRE WEATHER CONCERNS TODAY AND TUESDAY AND POTENTIAL FOR STRONG POST FRONTAL WINDS TUESDAY WILL BE MAIN CONCERNS IN THE SHORT TERM. MODERATE SOUTHERLY WINDS TODAY COMBINED WITH WARMER TEMPERATURES AND LOW HUMIDITY TO ELEVATE FIRE WEATHER CONCERNS. WITH MARGINAL WIND SPEEDS WILL HOLD OFF ON FIRE WX HEADLINES ATTM. A STRONG COLD FRONT IS EXPECTED TO PUSH INTO THE REGION ON TUESDAY. FRONT IS EXPECTED TO ENTER NW OK BY MIDDAY AND PUSH INTO SE OK BY EARLY EVENING. TIGHT PRESSURE GRADIENT AND CAA WILL RESULT IN VERY STRONG NORTH WINDS BEHIND THE FRONT. WIND ADVISORY WILL LIKELY BE NEEDED FOR TUESDAY AFTERNOON/NIGHT WITH PARTS OF NW OK POSSIBLY APCHG HIGH WIND CRIT. FIRE WEATHER CONCERNS WILL AGAIN BE ELEVATED TUESDAY AS VEERING LOW LEVEL FLOW AHEAD OF THE FRONT CONTRIBUTES TO DRY AND VERY WARM CONDITIONS. MAIN PORTION OF UPPER TROUGH WILL REMAIN NORTH OF THE AREA AND WITH LIMITED MOISTURE AVAILABLE WILL CONFINE LOW POPS TO NRN THIRD OF OK. WINDY AND MUCH COOLER CONDITIONS EXPECTED WEDNESDAY WITH WINDS GRADUALLY DIMINISHING DURING THE AFTERNOON. COOLING WILL BE SHORT LIVED AS SOUTHERLY WINDS AND WARMER TEMPERATURES RETURN THURSDAY. ANOTHER WEAK FRONT EXPECTED ON FRIDAY WITH ONLY MINOR COOLING. PRECIP CHANCES RETURN SATURDAY NIGHT/SUNDAY AS A STRONG UPPER SYSTEM DROPS SEWD FROM THE ROCKIES INTO THE PLAINS. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 76 51 79 36 / 0 0 0 10 HOBART OK 76 44 81 34 / 0 0 0 10 WICHITA FALLS TX 79 49 85 36 / 0 0 0 10 GAGE OK 79 42 65 32 / 0 0 10 20 PONCA CITY OK 77 47 78 36 / 0 0 0 20 DURANT OK 77 51 78 40 / 0 0 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 99/99/01
Hazardous weather outlook, Mar 10, 11:45 AM CDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CDT MON MAR 10 2014
OKZ004>048-050>052-TXZ083>090-111200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1145 AM CDT MON MAR 10 2014
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THROUGH TONIGHT...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE NOT EXPECTED.
DISCUSSION...
A STABLE AIRMASS WILL REMAIN OVER THE REGION THROUGH TONIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY MAR 11.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...ZERO.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE UNLIKELY THROUGH SATURDAY.
OTHER HAZARDOUS WEATHER...
INCREASING WINDS AND WARMER WEATHER WILL CAUSE AN INCREASED
WILDFIRE RISK EARLY THIS WEEK...PARTICULARLY ON TUESDAY.
STRONG NORTH WINDS... GUSTING 40 TO 50 MPH... WILL FOLLOW A COLD
FRONT AS IT MOVES QUICKLY SOUTHEAST ACROSS OKLAHOMA AND NORTH TEXAS
TUESDAY INTO TUESDAY NIGHT. THIS WILL CREATE HAZARDOUS DRIVING
CONDITIONS... ESPECIALLY ON EAST-WEST ROADWAYS FOR HIGH PROFILE
VEHICLES.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
TUESDAY.
CMS/30The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 2:00 PM CDT | Red Flag Warning | OUN | Beckham, Blaine, Caddo, Canadian, Cleveland, Custer and 15 more | 5 hr |
| Mar 10, 3:04 PM CDT | Fire Weather Watch | OUN | Beckham, Comanche, Cotton, Custer, Greer, Harmon and 5 more | 14 hr |
Nearby
Wind Advisories in Oklahoma, 2014Wind Advisories in Texas, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.